# SDR ASAA2022031937743

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 33,142 hours, 10,632 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 5755
- Condition: Inoperative
- Location: Refueling Statio
- Part time: 49,633 hours, 14,881 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER SHOWED UP AT 1841Z WAS HAVING PROBLEMS W/THE FUELING PANEL. FINALLY GOT THE MAIN TANKS FUELED BUT COULDN'T FUEL THE CENTER TANKS. REQ AK MX AT 1910Z CENTER FUEL TANK QTY GAUGE IS INOP COCKPIT GAUGE IS WORKING. GROUNDED - YES. VERIFIED FUEL PANEL CENTER GAUGE INOP OUTSIDE. RMVD AND INSTALLED NEW CENTER TANK REFUEL QTY INDICATOR REF B737-900 28-41-61/401. PERFORMED SYS OPS TEST. CHKS NML.
